Bibliographic Information

Singularities and groups in bifurcation theory

Martin Golubitsky, David G. Schaeffer

(Applied mathematical sciences, v. 51, 69)

Springer-Verlag, c1985-c1988

  • v. 1 : us
  • v. 1 : gw
  • v. 2 : us
  • v. 2 : gw

Available at  / 117 libraries

Search this Book/Journal

Note

Includes bibliography and indexes

Vol. 2 co-authored by Ian Stewart

Related Books: 1-1 of 1

Details

  • NCID
    BA01160855
  • ISBN
    • 0387909990
    • 3540909990
    • 0387966528
    • 3540966528
  • LCCN
    84001414
  • Country Code
    us
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    New York ; Tokyo
  • Pages/Volumes
    2 v.
  • Size
    25 cm
  • Classification
  • Subject Headings
  • Parent Bibliography ID
Page Top